So about a month ago, my hand started itching a lot and I had a little bit of a rash. I went to a couple doctors and one of them finally did a skin scrape and she said I had some fungus on my hand and between my fingers. She gave me some Oxistat Cream to put on it. It's been a couple weeks now. Some of the places got better, but now they are getting worse again. (I never stopped using the cream. I wanted to make sure it was gone completely first.) Within the last week my itch has been spreading. My hands itch, it itches a lot between several fingers, my arms itch, my legs itch, and my neck and a little bit of my face is itching. I'm trying hard not to scratch but it itches so bad and I can't function. My little red bumpy itchy rashes are starting to come back. I don't know what to do anymore. I'm feeling kind of hopeless about going back to the doctor again. I really don't want to spend my summer in pants and long sleeve shirts either. Any advice would be appreciated.
From your symptoms I would like to rule out scabies. It is characterized by intense itching, usually at night and by small insect-type bites lesions on the skin. Diagnosis of scabies is made by scraping the skin and viewing the material under a microscope to see the characteristic mite or eggs. Treatment of scabies is specific and hence I sincerely suggest you to consult a dermatologist and get an examination to confirm the diagnosis.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.